Mixed initial–boundary value problem for the Benjamin–Ono equation
作者: Elena I. Kaikina
作者单位: 1Instituto de Matemáticas, UNAM Campus Morelia, AP 61-3 (Xangari), Morelia CP 58089, Michoacán, Mexico
刊名: Nonlinear Analysis, 2013, Vol.89 , pp.179-201
来源数据库: Elsevier Journal
DOI: 10.1016/j.na.2013.05.010
关键词: Dispersive nonlinear evolution equationLarge time asymptotics
英文摘要: Abstract(#br)We consider the mixed initial–boundary value problem for the Benjamin–Ono equation on a half-line. We study traditionally important problems of the theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial–boundary value problem and the asymptotic behavior of solutions for large time.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×